Home / Advanced Search

  • Title/Keywords

  • Author/Affliations

  • Journal

  • Article Type

  • Start Year

  • End Year

Update SearchingClear
  • Articles
  • Online
Search Results (1)
  • Open Access


    Optimal Solution of Fuzzy Transportation Problem Using Octagonal Fuzzy Numbers

    D. Gurukumaresan1,*, C. Duraisamy1, R. Srinivasan2

    Computer Systems Science and Engineering, Vol.37, No.3, pp. 415-421, 2021, DOI:10.32604/csse.2021.014130

    Abstract In this paper a fuzzy transportation problem under a fuzzy environment is solved using octagonal fuzzy numbers. The transportation problem is significant and has been widely studied in the field of applied mathematics to solve a system of linear equations in many applications in science. Systems of concurrent linear equations play a vital major role in operational research. The main perspective of this research paper is to find out the minimum amount of transportation cost of some supplies through a capacitated network formerly the availability and the demand notes are octagonal fuzzy numbers. Octagonal fuzzy numbers are used and showed… More >

Displaying 1-10 on page 1 of 1. Per Page